# SDR UALA2011101005484

- Difficulty date: October 8, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 81,364 hours, 13,207 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Intermittent
- Location: Comms Ptt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S PUSH TO TALK ON COMM PANEL & PTT ON CAPTAIN'S GLARESHIELD PANEL ARE INTERMITTENT.  REPLACED CAPTAIN'S AND SPARE MINITEL, OPS CHECKED OKAY.
